Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/63187
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKarassiov, V.P.
dc.contributor.authorKlimov, Andrei B.
dc.date.accessioned2015-11-18T23:43:39Z-
dc.date.available2015-11-18T23:43:39Z-
dc.date.issued1994
dc.identifier.urihttp://hdl.handle.net/20.500.12104/63187-
dc.description.abstractA new general Lie-algebraic approach is proposed for solving evolution tasks in some nonlinear problems of quantum physics with polynomially deformed Lie algebras supd(2) as their dynamic symmetry algebras. The method makes use of an expansion of the evolution operators by power series in the supd(2) shift operators and a (recursive) reduction finding coefficient functions for solving auxiliary exactly solvable su(2) problems with quadratic Hamiltonians. © 1994.
dc.titleAn algebraic approach for solving evolution problems in some nonlinear quantum models
dc.typeArticle
dc.identifier.doi10.1016/0375-9601(94)90569-X
dc.relation.ispartofjournalPhysics Letters A
dc.relation.ispartofvolume191
dc.relation.ispartofissue1-2
dc.relation.ispartofpage117
dc.relation.ispartofpage126
dc.contributor.affiliationKarassiov, V.P., Facultad de Ciencias Fisico-Mathematicas de la Universidad de Guadalajara, Corregidora, 500, Guadalajara, Jal., 44100, Mexico; Klimov, A.B., Facultad de Ciencias Fisico-Mathematicas de la Universidad de Guadalajara, Corregidora, 500, Guadalajara, Jal., 44100, Mexico
dc.contributor.affiliationKlimov, Andrei B., Universidad de Guadalajara. Centro Universitario de Ciencias Exactas e Ingenierías
dc.relation.isReferencedByScopus
dc.relation.isReferencedByWOS
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-0001145683&partnerID=40&md5=cf2eee2af9ef04795841cefaf63abe1a
Appears in Collections:Producción científica UdeG (prueba)

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.